# SDR C2XA03CL052

- Difficulty date: February 25, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166011
- Part serial: 200007181
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LCH FLIGHT 2218 THE CREW REPORTED NR 2 PACK CREATED SMOKE IN THE CABIN.  MAINTENANCE INSPECTED AND FOUND THE NR 2 HIGH STAGE VALVE WOULD NOT OPEN.  THE HIGH STAGE BLEED VALVE AND THE PRESSURE SWITCH WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD.
